Some applications of the open mapping theorem in locally convex cones
We show that a continuous open linear operator preserves the completeness and barreledness in locally convex cones. Specially, we prove some relations between an open linear operator and its adjoint in $uc$-cones (locally convex cones which their convex quasi-uniform structures are generated by one element).
D. Ayaseh, A. Ranjbari, Bornological locally convex cones, Le Mat., 69, № 8 12, 267 – 284 (2014), https://doi.org/10.4418/2014.69.2.23
G. J. O. Jameson, Topology and normed spaces, Chapman and Hall, London (1974).
K. Keimel, W. Roth, Ordered cones and approximation, Lect. Notes Math., 1517, Springer-Verlag, Berlin (1992). DOI: https://doi.org/10.1007/BFb0089190
M. R. Motallebi, H. Saiflu, Products and direct sums in locally convex cones, Canad. Math. Bull., 55, № 4, 783 – 798 (2012), https://doi.org/10.4153/CMB-2011-161-8 DOI: https://doi.org/10.4153/CMB-2011-161-8
A. Ranjbari, H. Saiflu, Projective and inductive limits in locally convex cones, J. Math. Anal. and Appl., 332, № 2, 1097 – 1108 (2007), https://doi.org/10.1016/j.jmaa.2006.11.001 DOI: https://doi.org/10.1016/j.jmaa.2006.11.001
A. Ranjbari, H. Saiflu, A locally convex quotient cone, Methods Funct. Anal., 12, № 3, 281 – 285 (2006).
W. Roth, Operator-valued measures and integrals for cone-valued functions, Lect. Notes Math., 1964, Springer-Verlag, Berlin (2009).
W. Roth, Locally convex quotient cones, J. Convex Anal., 18, № 4, 903 – 913 (2011).
W. Roth, A uniform boundedness theorem for locally convex cones, Proc. Amer. Math. Soc., 126, № 7, 1973 – 1982 (1998), https://doi.org/10.1090/S0002-9939-98-04699-1 DOI: https://doi.org/10.1090/S0002-9939-98-04699-1
Copyright (c) 2021 Somayyeh Jafarizad, Asghar Ranjbari
This work is licensed under a Creative Commons Attribution 4.0 International License.